RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 3, Pages 304–306 (Mi dan4744)  

MATHEMATICS

The averaging principle for quasilinear parabolic equations with delay

M. I. Kamenskii

Voronezh State University

Full text: PDF file (216 kB)

English version:
Doklady Mathematics, 1995, 50:1, 66–69

Bibliographic databases:
UDC: 517.5
Presented: . . 
Received: 02.09.1993

Citation: M. I. Kamenskii, “The averaging principle for quasilinear parabolic equations with delay”, Dokl. Akad. Nauk, 337:3 (1994), 304–306; Dokl. Math., 50:1 (1995), 66–69

Citation in format AMSBIB
\Bibitem{Kam94}
\by M.~I.~Kamenskii
\paper The averaging principle for quasilinear parabolic equations with
delay
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 3
\pages 304--306
\mathnet{http://mi.mathnet.ru/dan4744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298302}
\zmath{https://zbmath.org/?q=an:0848.45008}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 66--69


Linking options:
  • http://mi.mathnet.ru/eng/dan4744
  • http://mi.mathnet.ru/eng/dan/v337/i3/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020